MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE LI-ION BATTERY¿; SECONDARY BATTERY

ZOLL CIRCULATION, INC. AUTOPULSE LI-ION BATTERY¿; SECONDARY BATTERY
Model Number 100
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that the autopulse li-ion battery (sn (b)(6) had failed during use on the autopulse platform was confirmed during the archive data review but not during functional testing.No device malfunction was observed during testing, and the battery functioned as intended.Based on the archive data review, the possible root cause for the reported complaint was due to an intermittent battery issue caused by an esd (electrostatic discharge) hit at the time of the event.The archive data indicated that on december 14, 2023, the battery encountered an oz deadman error due to esd but recovered after a conditioning cycle.On march 3, 2024, the battery encountered fcc below min and oz deadman errors.The battery did not have a chance to recover due to being pulled from the charger mid-condition cycle.The archive shows 8 successful charge cycles over the battery lifetime.Following a conditioning cycle, the battery passed charging in a known good autopulse multi-chemistry battery charger (mcc), and the status leds on the battery showed four solid green lights after the successful charging attempt.The battery was able to successfully power an autopulse platform until discharged without issue.
 
Event or Problem Description
The customer reported the autopulse li-ion battery (sn (b)(6) is unable to charge in the multi-chemistry battery charger (mcc).However, based on additional information received from the customer on 12/10/2024, the autopulse platform failed during the patient call when the battery (sn (b)(6) was used.The user switched to the second battery to continue the resuscitation.The patient's status information was requested, but the customer did not provide a response.Per the reporter, the battery was able to charge in multiple chargers, and alternatively, the charger could charge other batteries.

Brand Name
AUTOPULSE LI-ION BATTERY¿
Common Device Name
SECONDARY BATTERY
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key21075862
Report Number3010617000-2025-00004
Device Sequence Number15147071
Product Code DRM
UDI-Device Identifier00849111001823
UDI-Public00849111001823
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0752-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Initial Report FDA Received Date01/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown